Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Plücker equation for curves in real projective space


Author: J. R. Quine
Journal: Proc. Amer. Math. Soc. 85 (1982), 103-107
MSC: Primary 14H20; Secondary 14G30, 57R99
MathSciNet review: 647908
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For smooth closed curves in real projective space we write an equation relating the Plücker characteristics, various winding numbers, and a new characteristic involving pairs of points on the line at infinity. This theorem is a generalization of the Umlaufsatz and also relates directly to Plücker's equations for algebraic curves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H20, 14G30, 57R99

Retrieve articles in all journals with MSC: 14H20, 14G30, 57R99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0647908-9
PII: S 0002-9939(1982)0647908-9
Article copyright: © Copyright 1982 American Mathematical Society